# SDR COEA0705821

- Difficulty date: August 21, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N821FE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53370005210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING DAMAGE ON SHEAR TIE.  REPLACED.  WO NR 72242 NR 200001. (K)
